# SDR AALA20090924MIA01

- Difficulty date: September 24, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 33,797 hours, 4,608 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

CREW REPORTED LEFT GENERATOR TRIPPED OFF.  COMPLETED ONE RESET AS PER CHECKLIST AND GENERATOR TRIPPED AGAIN AFTER APPROXIMATELY 10 MINUTES.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT ENGINE INTEGRATED DRIVE GENERATOR.
